TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Thurineth Offline
Member
I've been here a while
********
 
Thurineth's Avatar
 
Name: Laura
Age: 29
Gender: Female
Location: Aberdeen

Posts: 1,140
Join Date: May 28th 2009

Depression?? - March 26th 2010, 10:47 AM

I went to the doctors yesterday. I'm stressed out and very hormonal and think my tearines and emotional state is due to the implanon, yet she refuses to believe that. She made me do this paper questionaiire and the questions such as "have you put on weight", "Are you tired lots" seem to indicate to her that I'm depressed.

Yes I'm down, but its due to stress. She gave me pills (Setraline sp?) but to be honest I dont want to take them.... :S

help?
  Send a message via Skype™ to Thurineth 
  (#2 (permalink)) Old
Tiny_93 Offline
Member
Junior TeenHelper
****
 
Tiny_93's Avatar
 
Name: Z
Gender: Other

Posts: 208
Join Date: December 2nd 2009

Re: Depression?? - March 26th 2010, 01:42 PM

You don't have to take them if you don't want to, but maybe they could help you feel less stressed? Relaxed? I would go back to the doctor, but maybe see a different one if that one wasn't listening. Remember all people are different, so what may be "depressed" for one person is different for another. Make sure you are listened to next time. Get your point and opinions across first. Hope this helps. PM me any time


SH Free since:
22/12/09
   
  (#3 (permalink)) Old
losing touch. Offline
oh, really?..
Jeez, get a life!
***********
 
losing touch.'s Avatar
 
Age: 26
Gender: Female
Location: UK

Posts: 5,996
Blog Entries: 537
Join Date: January 8th 2009

Re: Depression?? - March 26th 2010, 03:02 PM

You don't have to take anything you don't want to -- but it could be helpful? If you don't think you've got the route of the problem, go back.. or try a different GP at the practise? Explain that you think it's the implanon that has contributed to this. I think too many doctors are too quick to just write out a prescription and not actually listen to the patient, which is annoying.


..and our dreams will break the boundaries of our fears..



   
  (#4 (permalink)) Old
Thurineth Offline
Member
I've been here a while
********
 
Thurineth's Avatar
 
Name: Laura
Age: 29
Gender: Female
Location: Aberdeen

Posts: 1,140
Join Date: May 28th 2009

Re: Depression?? - March 26th 2010, 03:55 PM

i did tell her it was the implanon, but she was adament its not that, although if you go on the website it says that these could be due to the implant. Had bloods taken today so we'll see what they say.

I really dont want to take these pills.
  Send a message via Skype™ to Thurineth 
  (#5 (permalink)) Old
Prozac Offline
Member
I can't get enough
*********
 
Prozac's Avatar
 

Posts: 3,499
Blog Entries: 108
Join Date: January 8th 2009

Re: Depression?? - March 27th 2010, 06:27 PM

Hi there Laura,

As has already been said, you're not forced to take the medication that you have been prescribed - it's ultimately up to you. If I was prescribed anti-depressants and thought that I didn't need them, then I certainly wouldn't want to take them either - I wouldn't want to have to deal with the side effects. If you're absolutely certain that it's your implanon that's making you feel this way and there isn't anything else then it may be a good idea to either visit your doctor again or visit a different doctor for a second opinion. You shouldn't feel forced to take something that you don't want to.

Take care.
   
  (#6 (permalink)) Old
Member
Welcome me, I'm new!
*
 
Profound~But~Unsure's Avatar
 
Name: Laci
Gender: Female
Location: Iowa

Posts: 15
Join Date: March 28th 2010

Re: Depression?? - March 28th 2010, 04:22 AM

I'm the same way, except I'm fairly sure I have manic depression, but my doctor won't give me medication.
   
  (#7 (permalink)) Old
Thurineth Offline
Member
I've been here a while
********
 
Thurineth's Avatar
 
Name: Laura
Age: 29
Gender: Female
Location: Aberdeen

Posts: 1,140
Join Date: May 28th 2009

Re: Depression?? - March 28th 2010, 08:56 AM

The pills have been flushed. I'm not taking them. I'm going to wait till my blood tests come back and cancel her next appointment with me. I'm hoping to go to a different practice.
  Send a message via Skype™ to Thurineth 
  (#8 (permalink)) Old
Prozac Offline
Member
I can't get enough
*********
 
Prozac's Avatar
 

Posts: 3,499
Blog Entries: 108
Join Date: January 8th 2009

Re: Depression?? - March 28th 2010, 11:10 AM

As you seem to have resolved the situation and no longer have the medication, I'll close this thread now. Feel free to contact me or make another thread if you have any more problems.
   
Closed Thread

Bookmarks

Tags
depression

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.